# SDR HALA2022011200012

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 8,383 hours, 1,812 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

INFO TO MX ON DESCENT PASSING 5000' FAINT WET SOCK SMELL THROUGH AIR GASPRES. WENT AWAY AFTER A FEW MIN.   FOUND ENG 1 OVER SERVICED BY APPROX 3 QTS. REMOVED EXCESS OIL FROM TANK. OPERATED ENG @ IDLE FOR FOR APPROX 5 MIN. NO SMELL. OK FOR SVC.
